Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 267, NWS Lincoln, IL

July 19, 2006Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 19, 2006, 3:15 PM CDT for Fulton County, Knox County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2006, 3:15 PM CDT (20:15 UTC)
Expired
Jul 19, 2006, 4:00 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:56 PM CDTTORNADO3 E Canton, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 1:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 192015
SVRILX
ILC057-095-192100-
/O.NEW.KILX.SV.W.0267.060719T2015Z-060719T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 400 PM CDT.

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF YATES CITY TO MAQUON TO 3 MILES
  SOUTHWEST OF ABINGDON...OR ALONG A LINE EXTENDING FROM 21 MILES
  NORTHWEST OF PEORIA TO 15 MILES SOUTHEAST OF GALESBURG TO 13 MILES
  SOUTH OF GALESBURG...AND WAS MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AVON...
  YATES CITY...
  LONDON MILLS...
  FARMINGTON...
  FAIRVIEW...
  CANTON...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4090 9000 4084 9026 4080 9044 4050 9044
      4052 8989 4059 8993 4069 8999

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 192031
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT WED JUL 19 2006

ILC057-095-192100-
/O.CON.KILX.SV.W.0267.000000T0000Z-060719T2100Z/
FULTON-KNOX-
331 PM CDT WED JUL 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN KNOX AND NORTHERN FULTON COUNTIES...

AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTH OF YATES CITY TO MAQUON TO
3 MILES NORTHWEST OF ST. AUGUSTINE...OR ALONG A LINE EXTENDING FROM
20 MILES EAST OF GALESBURG TO 16 MILES NORTHWEST OF CANTON TO 14
MILES SOUTH OF GALESBURG...MOVING SOUTHEAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ST. AUGUSTINE.
  YATES CITY.
  AVON.
  MIDDLE GROVE.
  LONDON MILLS.
  FARMINGTON.
  FAIRVIEW.
  ELLISVILLE.
  NORRIS.
  FIATT.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS KNOX
COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4090 9000 4084 9026 4080 9044 4050 9044
      4052 8989 4059 8993 4069 8999

$$

CHURCHILL
000 
WWUS53 KILX 192101
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT WED JUL 19 2006

ILC057-095-192111-
/O.EXP.KILX.SV.W.0267.000000T0000Z-060719T2100Z/
FULTON-KNOX-
401 PM CDT WED JUL 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KNOX AND NORTHERN
FULTON COUNTIES EXPIRES AT 400 PM CDT...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

LAT...LON 4090 9000 4084 9026 4080 9044 4050 9044
      4052 8989 4059 8993 4069 8999

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:45 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 19, 1:45 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUL 19 2006

.DISCUSSION...
BIGGEST CHALLENGE THIS AFTERNOON REVOLVES CONVECTIVE EVOLUTION OVER
THE NEXT FEW DAYS AS THE MID-LEVEL RIDGE CONSTRICTS WESTWARD AND
RELIEF MOVES INTO THE AREA IN THE FORM OF THUNDERSTORMS AND COOLER
AIR.

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT...
CURRENT CONVECTIVE CLUSTER NORTH OF AREA SHOULD GAIN MORE OF A
SOUTHERLY COMPONENT THROUGH THE REST OF THIS AFTERNOON.
HOWEVER...COMPLEX WILL BE BATTLING CAP SO AT THIS POINT ONLY
ISOLATED WIND REPORTS ARE EXPECTED.

HOWEVER...THIS SYSTEM WAS NOT HANDLED WELL BY ANY OF THE 12Z MODELS
AND WILL LIKELY PUSH A DECENT BOUNDARY INTO THE CWA.  THIS BOUNDARY
WILL BE STATIONARY ACROSS THE AREA WHEN A STRONGER SHORTWAVE IS
EXPECTED TO PUSH ANOTHER CLUSTER OF STORMS ACROSS THE MIDWEST LATE
TONIGHT.  INITIAL MODEL SOLUTIONS BRING THE BULK OF PRECIP ACROSS
NORTHERN ILLINOIS...BUT WITH THE EFFECTS OF THIS BOUNDARY I WOULD
ENTERTAIN THE POSSIBILITY OF THE MAIN AXIS BEING A BIT FURTHER SOUTH
ACROSS OUR NORTHEASTERN COUNTIES AS IT MOVES THROUGH LATE TONIGHT.

AS IT WEAKENS OVER THE REGION TOMORROW IT WILL SERVE TO REINFORCE
THE FRONT/BOUNDARY ACROSS CENTRAL/SOUTHERN ILLINOIS PROVIDING AN
ADDITIONAL FOCUS FOR THE NEXT WAVE EXPECTED FRIDAY AND FRIDAY NIGHT.
MAIN QUESTION IS HOW FAR SOUTH WILL THE BOUNDARY SAG BEFORE THE NEXT
SYSTEM MOVES IN. THE GFS HAS BEEN CONSISTENT IN KEEPING THE PRECIP
SOUTH OF OUR CWA WHILE NAM HAS BEEN BRINGING IT INTO CENTRAL AND
SOUTHEAST ILLINOIS.  AM LEANING TOWARD THE MORE NORTHERLY SOLUTION
GIVEN THE STRENGTH OF THE PROGGED CAP...BUT IT WILL ALL DEPEND ON
THE EVOLUTION OF THE ENVIRONMENT FORCED BY THESE FIRST TWO MCS
EXPECTED TODAY AND AND LATE TONIGHT.

THE BOUNDARY SHOULD ALLOW FOR ADDITIONAL DEW POINT POOLING ON
THURSDAY AND DESPITE THE POSSIBILITY OF MORE CLOUDS THAN TODAY...THE
HEAT INDICES SHOULD STILL BE ABLE TO REACH 105 OR HIGHER IN THE
ADVISORY AREA. WILL RETAIN ADVISORY AS CURRENTLY POSTED.

NORTHEAST WINDS SET UP ON FRIDAY ALLOWING HIGHS TO FALL TO NEAR
NORMAL FOR MIDDLE TO LATE JULY.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
A SERIES OF SHORTWAVES ARE EXPECTED TO MOVE ACROSS THE MIDWEST
DURING THIS PERIOD...BUT WITH SUBSTANTIALLY LESS LOW LEVEL MOISTURE
IN PLACE THAN IN THE SHORT-TERM ANY CONVECTIVE COVERAGE SHOULD BE
ONLY ISOLATED. BIGGEST DEVIANT IN THIS EVOLUTION APPEARS TO BE THE
CANADIAN WHICH IS MUCH STRONGER WITH THE WAVE PROGGED TO MOVE
THROUGH THE GREAT LAKES LATE MONDAY AND BRINGS MUCH OF THE AREA
PRECIP.

WITH NORTHWEST FLOW...TEMPS SHOULD BE CLOSER TO NORMAL THROUGH THE
PERIOD

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM RUSHVILLE...SPRINGFIELD AND TAYLORVILLE SOUTHWEST
THROUGH THURSDAY.

&&

BARKER
Hazardous weather outlook, Jul 19, 11:00 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT WED JUL 19 2006

ILZ027>031-036>038-041-201200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
1100 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO RANGE
FROM 90 TO 95 DEGREES. HEAT INDEX VALUES WILL BE IN THE 100
TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. PRESENT INDICATIONS SUGGEST THE SEVERE THREAT WOULD BE
MAINLY ALONG AND NORTH OF INTERSTATE 74 TOWARDS DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANGE IN THE HOT AND HUMID WEATHER WILL START TO TAKE PLACE ON
THURSDAY AS A COLD FRONT PLOWS SOUTHEAST ACROSS THE MIDWEST. UNTIL
THAT HAPPENS THOUGH...ONE MORE HOT AND HUMID DAY IS IN STORE FOR
MOST OF CENTRAL ILLINOIS WITH AFTERNOON TEMPERATURES EXPECTED TO
SOAR INTO THE LOWER 90S. HEAT INDEX VALUES WILL ONCE AGAIN RANGE
FROM 100 TO 105 DEGREES. TEMPERATURES MAY ACTUALLY BE WARMER
TOMORROW AFTERNOON IF THE ABOVE MENTIONED THUNDERSTORMS AND THEIR
ASSOCIATED CLOUD COVER REMAIN TO OUR NORTH IN THE MORNING.

AS THE COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL BE A
CHANCE FOR SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE. ANY THUNDERSTORM THREAT WILL DIMINISH
BY LATE AFTERNOON AS THE FRONT SLIPS SOUTH OF THE AREA. COOLER AND
LESS HUMID WEATHER WILL PREVAIL FOR THE REST OF THE PERIOD WITH
TEMPERATURES RETURNING TO NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE EARLY MORNING HOURS
OF THURSDAY...MAINLY AFTER 300 AM ALONG AND NORTH OF INTERSTATE
74.

ILZ040-047>052-201200-
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
1100 AM CDT WED JUL 19 2006

...HEAT ADVISORY IN EFFECT FROM 100 PM CDT THIS AFTERNOON UNTIL
700 PM CDT THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO CLIMB INTO
THE MIDDLE 90S. HEAT INDEX VALUES WILL BE AROUND 105 DEGREES THIS
AFTERNOON.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTHERN
MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN LATER TODAY AND
CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED TO TURN SOUTHEAST
TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT WITH THE THREAT
FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER STORMS. AT THIS
TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG AND NORTH OF
INTERSTATE 74 OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF CENTRAL ILLINOIS
ON THURSDAY WITH AFTERNOON TEMPERATURES EXPECTED TO SOAR INTO THE
MIDDLE 90S. HEAT INDEX VALUES WILL RANGE FROM 105 TO 110 DEGREES.

AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS THURSDAY
AFTERNOON AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE
WILL BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON
WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE. THE MAIN
FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT TO OUR
NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT. ANY
THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT SLIPS
SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL PREVAIL FOR
THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ042>046-053>057-061>063-066>068-071>073-201200-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1100 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST
TO CLIMB INTO THE LOWER OR MIDDLE 90S. HEAT INDEX VALUES WILL BE
IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. AT THIS TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG
AND NORTH OF INTERSTATE 74 OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF EAST CENTRAL
AND SOUTHEAST ILLINOIS ON THURSDAY WITH AFTERNOON TEMPERATURES
EXPECTED TO SOAR INTO THE MIDDLE 90S. HEAT INDEX VALUES WILL BE
AROUND 105 DEGREES.

AS A COLD FRONT MOVES SOUTHEAST ACROSS OUR AREA THURSDAY AFTERNOON
AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL
BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON AND
EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE.
THE MAIN FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT
TO OUR NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT.
ANY THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT
SLIPS SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL
PREVAIL FOR THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO
NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HJS

In the hours before

Local storm report, Jul 19, 3:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     5 NNE TOULON            41.16N 89.83W
07/19/2006                   STARK              IL   LAW ENFORCEMENT

            TREE DOWN ON ROUTE 93... NORTH OF TOULON AND WEST OF
            ELMIRA.

&&

HARDIMAN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:21 AM CDTHeat AdvisoryILXCass, Christian, Menard, Morgan, Sangamon, Schuyler and 1 more40 hr
Jul 19, 2:27 PM CDTSevere Thunderstorm WarningILXKnox, Stark48 min
Jul 19, 3:03 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford42 min
Jul 19, 3:42 PM CDTSevere Thunderstorm WarningILXFulton, Marshall, Mason, Peoria, Tazewell, Woodford48 min
Jul 19, 3:59 PM CDTTornado WarningILXFulton31 min
Jul 19, 4:23 PM CDTSevere Thunderstorm WarningILXCass, DeWitt, Fulton, Logan, McLean, Mason and 4 more67 min
Jul 19, 4:30 PM CDTTornado WarningILXMason30 min
Jul 19, 4:55 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Morgan, Sangamon, Scott65 min
Jul 19, 5:14 PM CDTTornado WarningILXSangamon31 min
Jul 19, 5:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt28 min
Jul 19, 5:56 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Morgan, Sangamon, Scott, Shelby64 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.